# SDR CA080708007

- Difficulty date: June 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Inoperative
- Location: Engine
- Part time: 344 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER BENDIX IS NOT FUNCTIONING/STARTER WOULD NOT ENGAGE THE RING GEAR.
